# SDR UPS98225653

- Difficulty date: January 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19102
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1090
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, CORROSION BETWEEN INTERNAL STRUCTURE AND SKIN DOUBLER BS 1090 STR 18R.  CORROSION REMOVED IAW SRM 51-10-6.  REPAIR CARRIED OUT IAW SRS EO 98 -01-025 R1.
